# SDR ZZDA2012119

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EVACUATION SLIDE NOT ATTACHED GIRT BAR.  RE-SECURED GIRT BAR AS REQUIRED AT R1 DOOR 25-61.  (R1 OK FOR SERVICE)
